Journal article Open Access

The ants of Texas, New Mexico and Arizona. (Part 1.).

Wheeler, W. M.


BibTeX Export

@article{wheeler_1908_25136,
  author       = {Wheeler, W. M.},
  title        = {{The ants of Texas, New Mexico and Arizona. (Part 
                   1.).}},
  journal      = {Bulletin of the American Museum of Natural History},
  year         = 1908,
  volume       = 24,
  pages        = {399-485},
  month        = dec,
  doi          = {10.5281/zenodo.25136},
  url          = {https://doi.org/10.5281/zenodo.25136}
}
29
14
views
downloads
All versions This version
Views 2929
Downloads 1414
Data volume 101.7 MB101.7 MB
Unique views 2929
Unique downloads 1010

Share

Cite as